# SDR MALA020430

- Difficulty date: July 21, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: GJ9
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT #3571, NOSE GEAR DOWN INDICATION REMAINED ILLUMINATED AFTER GEAR SELECTED UP.  RIGHT MAIN GEAR INTRANSIT REMAINED ILLUMINATED AFTER GEAR SELECTED UP.  MAINTENANCE REPLACED PROXIMITY SWITCH AT GJ9 SEE 409 #149298 FOR DETAILS.
